# SDR SWAA2022071115078

- Difficulty date: June 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 BWT STR 25L TO STR 26L AT AFT CARGO COMPARTMENT 2022-268242 / [01] REPLACED ANGLE - SUPPORT LOCATED BS 867 BWT STR 25L TO STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.;[02] CORRECTED STEP 1 REPLACED ANGLE - SUPPORT LOCATED BS 867 BWT STR 25L TO STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.LENGTH OF CRACK: 1.2050 TOOL USED CALIPER P/N:500-197-30 S/N: A21042094 DUE DATE: 01FEB23.;[03] REPLACED ANGLE - SUPPORT LOCATED BS 867 BWT STR 25L TO STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.LENGTH OF CRACK: 1.2050 TOOL USED CALIPER P/N:500-197-30 S/N: A21042094 DUE DATE: 01FEB23. CERTIFIED AS RII
